# SDR MYWA09081

- Difficulty date: December 12, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-400
- Aircraft serial: 28198
- Aircraft time: 24,151 hours, 23,578 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057166
- Part serial: 7119
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENG NO ROTATION OF N1 OR N2 AFTER STARTER ENGAGED START VALVE LIGHT OPEN ILLUMINATED NORMAL.
